# SDR SWAA2016122010741

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 27,227 hours, 15,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT FITTING CRACKED AT BS 947.5, LBL 10.  REPAIRED FITTING PER EA.
